# SDR USAA2011080800004

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 75,060 hours, 45,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE LAST 5 SEAT ROWS OF EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE FOUND THE FUSE BLOWN IN POWER SUPPLY UNIT (S/N 11884).  REPLACED THE FUSE IAW SWPM 20.  OPS CHECK GOOD PER AMM 33-51-02-715-001.
